# SDR DL73S040248

- Difficulty date: March 12, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 54,695 hours, 42,348 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 4L DAMAGED IN LWR RADIUS AT STA 797.  REPAIRED PER SRM 53-10-3 FIG 4.
